# SDR 2017FA0000290

- Difficulty date: July 18, 2017
- Submitted: July 18, 2017
- Operation: Air carrier
- Aircraft: N4107Q
- Make and model: Piper PA-31-350
- Aircraft serial: 318253008
- Aircraft time: 9,898 hours
- Engine: Lyc LTIO540J2B
- Engine time: 1,136 hours
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Line
- Part number: 156F0038D0266PTD
- Condition: Failed
- Location: Rt Engine
- Part time: 1,136 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

OIL COOLER OIL LINE FAILED CAUSING OIL PRESSURE TO DROP. PILOT SHUT THE ENGINE DOWN AND RETURNED TO BASE.
